# SDR DALA2024012901230

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UNDER THE FASTENER OF THE FRAME TAB OVERWING FRAME AT STA Y=696.000 RH (REF CARD 5310-01436-04C). A.D. A.A. SUMMARY OF NRC 00306: OVERWING FRAME AT STA Y=696.000 RH WAS REPLACED PER CARD 5310-01436-03B. ASSOCIATED AA 5310-01436 ADDED FOR AC 9562. (LP #0176028)
